# SDR IXXA0500002O

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,344 hours, 30,466 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 878464
- Condition: Intermittent
- Location: Nr 4 Engine
- Part time: 94,344 hours, 30,466 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KTOL THE FIRE WARNING LIGHT AND BELL CAME ON FOR THE NR 4 ENGINE.  NO OTHER INDICATIONS WERE NOTED.  CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING.  AS SOON AS THE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE OHM CHECKED FIRE WARNING SYSTEM, FINDING INTERMITTENT PROBLEM.  REMOVED AND REPLACED 5 FIRE SENSING ELEMENTS, CHECKED BLEED LINES FOR LEAKS WITH NONE NOTED.  RAN AIRCRAFT TO POWER AND FIRE WARNING CHECKED GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
